MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM H; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM H; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total hip replacement, while attempting to impact the liner, the surgeon felt that the liner was not seating adequately within the shell.A second liner with the same dimensions was available, and the surgeon made the decision to remove the liner and replace it with an alternative.The alternative liner was impacted, and the surgeon felt that this was adequately seated within the shell.There was no reported patient impact.No additional information available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: country: australia.D10: cat# unknown lot# unknown - unknown shell.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;g3;h2;h3;h6.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Insufficient information provided; therefore, unable to perform a compatibility check.Medical records were not provided.A definitive root cause cannot be determined.The complaint could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 NEUTRAL E1 LINER 36MM H
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20030415
Report Number0001825034-2024-02050
Device Sequence Number20702144
Product Code PBI
UDI-Device Identifier00880304526457
UDI-Public(01)00880304526457(17)260108(10)6935221
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2026
Device Model NumberN/A
Device Catalogue Number010000860
Device Lot Number6935221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown